# SDR SCNA96448

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Engine: Pwa JT8D17R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT, NR 3 ENGINE LOW OIL/FILTER BYPASS LIGHT ILLUMINATED IN-FLIGHT.  OIL PRESSURE, TEMPERATURE AND QUANTITY  INDICATED NORMAL.  SHUT DOWN ENGINE IN ACCORDANCE WITH COM PROCEDURES.  REMOVED AND REPLACED OIL FILTER AND INSPECTION FOUND SMALL METAL CONTAMINATION IN FILTER.  REMOVED AND REPLACED ENGINE.
